TU Darmstadt / ULB / TUbiblio

Time periodic and almost time periodic solutions to rotating stratified fluids subject to large forces

Hieber, Matthias and Mahalov, Alex and Takada, Ryo (2019):
Time periodic and almost time periodic solutions to rotating stratified fluids subject to large forces.
In: Journal of Differential Equations, pp. 977-1002, 266, (2-3), ISSN 00220396, DOI: 10.1016/j.jde.2018.07.067, [Online-Edition: https://doi.org/10.1016/j.jde.2018.07.067],
[Article]

Item Type: Article
Erschienen: 2019
Creators: Hieber, Matthias and Mahalov, Alex and Takada, Ryo
Title: Time periodic and almost time periodic solutions to rotating stratified fluids subject to large forces
Language: German
Journal or Publication Title: Journal of Differential Equations
Volume: 266
Number: 2-3
Divisions: Profile Areas
Profile Areas > Thermo-Fluids & Interfaces
04 Department of Mathematics
04 Department of Mathematics > Analysis
04 Department of Mathematics > Analysis > Angewandte Analysis
Date Deposited: 12 Dec 2018 08:59
DOI: 10.1016/j.jde.2018.07.067
Official URL: https://doi.org/10.1016/j.jde.2018.07.067
Export:

Optionen (nur für Redakteure)

View Item View Item